# SDR YENA2023071800827

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 L/H SIDE, DOOR STOP 7, HOLE H3 AT FWD GALLEY AREA (1EA); REF AEROMAN WO 2023 204/1 NR 2023-331325 REMOVED AND REPLACED INTERCOSTAL FITTING LOCATED ON FRAME 16 L/H SIDE DOOR STOP #7 FWD GALLEY AREA IAW SRM 51-42-11, SRM 51-72-11, AND DWG 53114223.
